# SDR MALA000564

- Difficulty date: September 30, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS ANNUNCIATOR, FLAPS INDICATE LESS THAN O.  FLAPS WOULDN''T COME DOWN, FLAP CONTROL C/B POPPED OUT.  MAINTENANCE RESET FLAP CONTROL C/B.  OPS CHECK GOOD.  COULD NOT DUPLICATE FAULT.  NO DEFECTS NOTED.
